Popular antibiotic Zithromax may cause heart rhythm problems, warns U.S. drug regulator

See on Scoop.it21st Century Integrative Medicine

Azithromycin, also known under its brand name Zithromax, may interfere with the heart’s electrical activity, the U.S. Food and Drug Administration warned yesterday.

Asher Laub‘s insight:

Thank you Rabbi David Etengoff for the link! 

 

See on www.dailymail.co.uk

Advertisements

About davidlandau

David Landau is a graduate of NYU Steinhardt and a science educator since 2007. His interests and booking musical entertainment. His favorite musical performers are Asher www.asherlaub.com and Lindsey Stirling www.lindseystirling.com

Posted on March 13, 2013, in Uncategorized. Bookmark the permalink. Leave a comment.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: